# SDR UPS97422841

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT PRESSURE BULKHEAD FOUND CRACK IN BULKHEAD SECTION JUST BELOW RT RADIAL 130 ABOVE STR 24, 4 FROM SKIN JOINT.  REPAIRED AFT PRESS BULKHEAD RT RADIAL 130 ABOVE STR 24, 4 FROM SKIN JOINT ACC UPS EO 747-53-0828 AND KLM DFX 97-111.  PERFORMED AN OPEN HOLE EDDY CURRENT INSPECTION ON NRC 722908.
